MURAL - Maynooth University Research Archive Library



    Items where Author is "Vukotić, Dragan"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: 2008 | 2006 | 2001 | 1999
    Number of items: 5.

    2008

    Buckley, Stephen M. and Vukotić, Dragan (2008) Univalent interpolation on Besov spaces and superposition into Bergman spaces. Potential Analysis , 29 (1). pp. 1-16. ISSN 1572-929X

    2006

    Buckley, Stephen M. and Vukotić, Dragan (2006) Superposition operators and the order and type of entire functions. Contemporary Mathematics, 393. pp. 51-58. ISSN 0271-4132

    2001

    Buckley, Stephen M. and Fernández, José L. and Vukotić, Dragan (2001) Superposition operators on Dirichlet type spaces. Report University of Jyväskylä Department of Mathematics and Statistics, 83. pp. 41-61. ISSN 1457-8905

    1999

    Buckley, Stephen M. and Ramanujan, M.S. and Vukotić, Dragan (1999) Bounded and compact multipliers between Bergman and Hardy Spaces. Integral Equations and Operator Theory, 35 (1). pp. 1-19. ISSN 1420-8989

    Buckley, Stephen M. and Kaskela, Pekka and Vukotić, Dragan (1999) Fractional integration, differentiation, and weighted Bergman spaces. Mathematical Proceedings of the Cambridge Philosophical Society, 126 (2). pp. 369-385. ISSN 1469-8064

    This list was generated on Wed Aug 4 22:52:33 2021 UTC.